Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

When you take Plan B (a.k.a. morning after pill) does it make your period come?

i had sex last weekend (protected) and the condom broke. at 4am he and i went looking for Plan B, found a 24hr pharmacy and $59.99 later i was feeling much more relaxed. thing is, i got off my period a week before having sex and now i'm back on my period! its not a "regular" period but its brownish like "old" blood? is this normal?

Answer Question
 
Anonymous

Asked by Anonymous at 12:55 PM on Nov. 20, 2008 in Health

Answers (4)
  • Yeah. You are giving yourself a large dose of hormones all at once. It is normal to have a somewhat screwed up cycle for a bit as a result.
    BlueFrogMama

    Answer by BlueFrogMama at 12:58 PM on Nov. 20, 2008

  • wow that is kinda scarey. i duno what to tell you.
    Anonymous

    Answer by Anonymous at 12:58 PM on Nov. 20, 2008

  • yikes. well, i got my period when i took it, but it wasnt brownish... you should go see a doctor. just to be sure. but then again, everyone is different. that could just be happening cause you took the pill.
    Anonymous

    Answer by Anonymous at 1:23 PM on Nov. 20, 2008

  • i just talked to my doctor (i was waiting on a call back when i asked this question) and he said i'm fine and this is normal. the bleeding can range in color, consistency and amount but shouldn't last any longer than my normal period if that long. he made an appointment for me to come in, in 2 weeks for a check-up more for my peace of mind than anything else. LOL thanks ladies!
    Anonymous

    Answer by Anonymous at 1:44 PM on Nov. 20, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.